Alert archive / Oklahoma / Flash Flood Warnings in 2025

Flash Flood Warning 26, NWS Tulsa, OK

May 24, 2025Creek County, Rogers County, Tulsa County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at May 24, 2025, 6:08 AM CDT for Creek County, Rogers County, Tulsa County, Oklahoma. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2025, 6:08 AM CDT (11:08 UTC)
Expired
May 24, 2025, 11:15 AM CDT
In force
5 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Creek County, OK, Rogers County, OK, Tulsa County, OK

The radar

The Tulsa radar (KINX), 36 km from the middle of the area, began a volume at 11:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 11.1 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2025-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2248 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2025-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2248 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
1207 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
339 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted.

496 
WGUS54 KTSA 241108
FFWTSA
OKC037-131-143-241415-
/O.NEW.KTSA.FF.W.0026.250524T1108Z-250524T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
608 AM CDT Sat May 24 2025

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  East Central Creek County in northeastern Oklahoma...
  West Central Rogers County in northeastern Oklahoma...
  Tulsa County in northeastern Oklahoma...

* Until 915 AM CDT.

* At 608 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 0.5 to 1 inch are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Tulsa...                           Broken Arrow...
  Sand Springs...                    Owasso...
  Bixby...                           Sapulpa...
  Jenks...                           Glenpool...
  Skiatook...                        Catoosa...
  Sperry...                          Tulsa International Airport...
  Turley...                          Jenks Riverside Airport...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3616 9611 3616 9600 3635 9600 3635 9571
      3625 9572 3597 9583 3596 9612 3613 9612

FLASH FLOOD...RADAR INDICATED

$$
2 follow-up statements
368 
WGUS54 KTSA 241406
FFWTSA
OKC037-131-143-241615-
/O.EXT.KTSA.FF.W.0026.000000T0000Z-250524T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
906 AM CDT Sat May 24 2025

The National Weather Service in Tulsa has extended the

* Flash Flood Warning for...
  East Central Creek County in northeastern Oklahoma...
  West Central Rogers County in northeastern Oklahoma...
  Eastern Tulsa County in northeastern Oklahoma...

* Until 1115 AM CDT.

* At 906 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts up to 1 inch are possible 
  in the warned area. Flash flooding is expected to continue with 
  this additional rainfall.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Tulsa...                           Broken Arrow...
  Sand Springs...                    Owasso...
  Bixby...                           Sapulpa...
  Jenks...                           Glenpool...
  Skiatook...                        Catoosa...
  Sperry...                          Tulsa International Airport...
  Turley...                          Jenks Riverside Airport...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3616 9611 3616 9600 3635 9600 3635 9571
      3625 9572 3597 9583 3596 9612 3613 9612

FLASH FLOOD...RADAR INDICATED

$$
559 
WGUS74 KTSA 241612
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
1112 AM CDT Sat May 24 2025

OKC037-131-143-241622-
/O.EXP.KTSA.FF.W.0026.000000T0000Z-250524T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Creek OK-Rogers OK-Tulsa OK-
1112 AM CDT Sat May 24 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 1115 AM CDT THIS MORNING FOR 
EAST CENTRAL CREEK, WEST CENTRAL ROGERS AND EASTERN TULSA COUNTIES...

The heavy rain has ended for the moment and flooding is no longer 
expected to pose a threat. Please continue to heed remaining road 
closures.

A Flood Watch remains in effect until 700 PM CDT Monday for portions 
of Arkansas and Oklahoma.

&&

LAT...LON 3616 9611 3616 9600 3635 9600 3635 9571
      3625 9572 3597 9583 3596 9612 3613 9612

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 24, 3:15 AM CDT, 2 hours 53 minutes earlier. Its key messages:

  • Issued at 250 AM CDT Fri May 23 2025
  • Thunderstorms ongoing this morning with severe risk persisting across much of E OK and NW AR. Low potential for additional thunderstorms this afternoon and evening. Heavy rainfall accumulations steadily increase, especially across NE OK and NW AR.
  • Widespread showers and storms Sunday through Sunday night and may persist through the day Monday. Severe weather potential remains. Flooding likely to be ongoing by Monday.
  • Widespread heavy rainfall footprint expected through Monday across portions of E OK and NW AR. The holiday weekend will have many outdoor activities and the prolonged heavy rainfall potential may expose many to increasing flood risk. Flood safety awareness will be a focus.
Area forecast discussion, May 24, 3:15 AM CDT, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
315 AM CDT Sat May 24 2025

...New SHORT TERM, LONG TERM...

.KEY MESSAGES...
Issued at 250 AM CDT Fri May 23 2025

  - Thunderstorms ongoing this morning with severe risk persisting
    across much of E OK and NW AR. Low potential for additional
    thunderstorms this afternoon and evening. Heavy rainfall
    accumulations steadily increase, especially across NE OK and
    NW AR.

  - Widespread showers and storms Sunday through Sunday night and
    may persist through the day Monday. Severe weather potential
    remains. Flooding likely to be ongoing by Monday.

  - Widespread heavy rainfall footprint expected through Monday
    across portions of E OK and NW AR. The holiday weekend will
    have many outdoor activities and the prolonged heavy rainfall
    potential may expose many to increasing flood risk. Flood
    safety awareness will be a focus.

&&

.SHORT TERM...
(Today and Tonight)
Issued at 250 AM CDT Sat May 24 2025

The forecast remains complex over the weekend and timing/
location details are susceptible to change based on mesoscale
evolution. Thunderstorms have developed early this morning across
central and eastern Oklahoma in response to an intensifying LLJ.
These storms will continue to be capable of becoming strong to
severe over the next few hours with primarily a large hail
threat. Additional convection is noted in south-central Kansas,
moving south-southeast towards the FA along the instability
gradient. This activity has begun to mature into a bowing MCS and
is forecast to produce severe wind gusts as it moves into north-
central and northeast Oklahoma. Storms will move southeast through
the morning hours with the severe threat persisting into portions
of southeast Oklahoma and west-central Arkansas. Morning
thunderstorm activity will produce an outflow boundary which could
be a focus for additional shower/ storm development late in the
day. With a strong, progressive MCS now appearing likely during
the morning hours, the NW-SE oriented outflow boundary may extend
well into southeast Oklahoma or northeast Texas. However, there is
a good deal of uncertainty regarding storm potential this
afternoon in the wake of this morning's complex... with latest
runs of most short term guidance being fairly pessimistic during
the afternoon/ early evening hours. A sfc low and associated
dryline in the Texas panhandle or western Oklahoma may also be a
focus for storm development later today, moving eastward tonight.
As a result, the severe risk this afternoon/ evening will be more
conditional in nature... but any storm that does develop may
produce large hail, damaging winds, and perhaps a low tornado
potential.

Storm coverage is forecast to increase by tonight as isentropic
ascent intensifies again. This may tend to focus along an elevated
boundary near the OK-KS border. While severe threat will increase
again, the bigger story is likely the potential for repeated
rounds of heavy rainfall which will likely lead to areas of flash
flooding. A Flood Watch remains in effect for locations most at
risk. Precip continues into Sunday morning.

&&

.LONG TERM...
(Tomorrow through Friday)
Issued at 250 AM CDT Sat May 24 2025

Additional rounds of storms are likely tomorrow into early Monday
as a synoptic front pushes into the area. Severe potential will
persist for much of the CWA, as well as a medium-high threat for
very heavy rainfall. There remains good agreement in the highest
rainfall totals occurring over northeast Oklahoma and northwest
Arkansas through the period. Instances of flash flooding and river
flooding become probable given a broad swath of 4-7" 3-day
totals, locally up to 8-10" in the hardest hit locations. Please
be particularly cautious in or near area lakes and rivers this
holiday weekend, and do not attempt to drive through flooded
roadways. Flood safety and awareness remains a top priority
through the weekend.

Shower and thunderstorm chances persist into Tuesday as an upper
trough ejects into the central/ northern plains. Will still need
to monitor for heavy rainfall, but the bulk of the heavy rain
threat should conclude by Monday. Periodic precip chances
continue through the extended period with a somewhat messy
synoptic pattern advertised by long range guidance.

&&

.AVIATION...
(06Z TAFS)
Issued at 1241 AM CDT Sat May 24 2025

Scattered showers and thunderstorms will be possible during the
first few hours of the forecast period. More widespread showers
and storms will arrive late tonight into early Saturday morning,
with reductions in ceilings and visibilities likely. Mainly VFR
conditions will prevail outside of thunderstorms until Saturday
evening when MVFR ceilings may become more prevalent. Any showers
and storms Saturday afternoon and evening will likely remain
rather isolated in nature.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   78  66  80  64 /  70  70  70  90
FSM   79  68  84  66 /  80  50  50  80
MLC   84  70  86  67 /  50  40  40  80
BVO   76  62  75  59 /  80  80  70  90
FYV   75  63  78  61 /  90  70  80  80
BYV   73  62  73  59 /  90  80  90  90
MKO   79  66  81  64 /  80  60  70  90
MIO   75  63  73  61 /  90  90  90  90
F10   81  68  83  65 /  70  40  60  90
HHW   86  71  88  68 /  20  20  20  60

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Monday evening for OKZ054>072.

AR...Flood Watch through Monday evening for ARZ001-002-010-011-019-
     020.

&&

SHORT TERM...43
LONG TERM....43
AVIATION...05
Hazardous weather outlook, May 24, 4:57 AM CDT, 1 hour 11 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
457 AM CDT Sat May 24 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
457 AM CDT Sat May 24 2025

...ELEVATED SEVERE WEATHER AND FLOODING POTENTIAL THIS WEEKEND...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...Conditional Risk This Afternoon.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Northeast Oklahoma.

FLASH FLOOD.
	RISK...Limited.
	AREA...Northeast Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Northeast Oklahoma and Northwest Arkansas.

DISCUSSION...
Strong to severe thunderstorms are ongoing this morning across
portions of eastern Oklahoma. Storms are likely to impact the
remainder of eastern Oklahoma and northwest Arkansas through the
morning hours with primarily large hail and damaging wind
threats. Storms will also produce heavy rainfall which may lead to
localized flash flooding.

A conditional severe risk may develop this afternoon and evening
if thunderstorms can develop in the wake of this morning's
convection. If this does occur, large hail and damaging winds are
likely to be the primary threats with a limited tornado potential.

More widespread thunderstorm development is likely tonight,
especially after midnight. Storms may become severe as well as
produce torrential rainfall. Flash flooding potential will be the
highest across northeast Oklahoma and northwest Arkansas. Please
keep flood safety in mind this weekend and do not attempt to drive
through flooded roadways.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY AND MONDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
TUESDAY THROUGH THURSDAY...Thunderstorm Potential.
FRIDAY...Thunderstorm Potential...Heavy Rain Potential.

EXTENDED DISCUSSION...
Stormy weather persists Sunday into Monday with potential for
severe weather and heavy rainfall. Due to the repeated rounds of
heavy rainfall, flash and river flooding is likely. Flooding
concerns become significant by Sunday and Monday with at least
moderate level flooding possible on some rivers. More isolated
showers and storms continue into the middle of next week with
lingering flooding likely.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, May 24, 5:29 AM CDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
529 AM CDT Sat May 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 AM     Tstm Wnd Gst     2 S Wynona              36.52N 96.33W
05/24/2025  M61 MPH          Osage              OK   Mesonet

&&
Local storm report, May 24, 5:34 AM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
534 AM CDT Sat May 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 AM     Tstm Wnd Gst     2 S Wynona              36.52N 96.33W
05/24/2025  M65 MPH          Osage              OK   Mesonet

&&
Special weather statement, May 24, 5:46 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
546 AM CDT Sat May 24 2025

OKZ065-066-071-073-241115-
Pittsburg OK-Okmulgee OK-Okfuskee OK-McIntosh OK-
546 AM CDT Sat May 24 2025

...STRONG THUNDERSTORMS WILL IMPACT WESTERN MCINTOSH...NORTHEASTERN
PITTSBURG...SOUTH CENTRAL OKMULGEE AND SOUTHEASTERN OKFUSKEE COUNTIES
THROUGH 615 AM CDT...

At 546 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles southeast of Pharoah to 3 miles west of
Stidham. Movement was southeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Bryant...                         Canadian...
Indianola...                      Raiford...
Weleetka...                       Dewar...
Vivian...                         Hanna...
Vernon...                         Henryetta...
Pierce...                         Stidham...
Lake Eufaula State Park...        Pharoah...
Eufaula...

This includes Interstate 40 in Oklahoma between mile markers 228 and
257.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
southeastern, northeastern and east central Oklahoma.

&&

LAT...LON 3545 9618 3548 9566 3523 9545 3516 9545
      3515 9538 3517 9598 3529 9598 3529 9612
TIME...MOT...LOC 1046Z 334DEG 21KT 3539 9607 3536 9577

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Local storm report, May 24, 5:54 AM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
554 AM CDT Sat May 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     Tstm Wnd Gst     4 NW Talala             36.57N 95.75W
05/24/2025  M63 MPH          Rogers             OK   Mesonet

&&
Local storm report, May 24, 6:05 AM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
605 AM CDT Sat May 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 AM     Hail             5 NNE Tulsa             36.20N 95.90W
05/24/2025  M0.88 Inch       Tulsa              OK   ASOS

            Nickel size hail and 55 mph wind gust on
            Tulsa ASOS observation at Tulsa
            International Airport.

&&
Local storm report, May 24, 6:07 AM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Tulsa OK
607 AM CDT Sat May 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 AM     Hail             4 ENE Tulsa             36.15N 95.86W
05/24/2025  M0.75 Inch       Tulsa              OK   NWS Employee

&&

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 12:01 AM CDTSpecial Weather StatementTSACraig29 min
May 24, 12:07 AM CDTSpecial Weather StatementTSAMayes38 min
May 24, 12:13 AM CDTSevere Thunderstorm WarningTSAMayes36 min
May 24, 12:18 AM CDTSevere Thunderstorm WarningTSACraig42 min
May 24, 12:23 AM CDTSpecial Weather StatementTSADelaware37 min
May 24, 12:29 AM CDTSpecial Weather StatementTSACreek, Pawnee46 min
May 24, 12:37 AM CDTSevere Thunderstorm WarningTSADelaware20 min
May 24, 12:42 AM CDTSpecial Weather StatementTSANowata33 min
May 24, 12:49 AM CDTSpecial Weather StatementTSAMayes26 min
May 24, 12:52 AM CDTSpecial Weather StatementTSAPawnee38 min
May 24, 12:55 AM CDTSevere Thunderstorm WarningTSACraig, Ottawa50 min
May 24, 1:16 AM CDTSpecial Weather StatementTSAWashington29 min
May 24, 1:20 AM CDTSpecial Weather StatementTSAWashington25 min
May 24, 1:24 AM CDTSevere Thunderstorm WarningTSANowata, Washington51 min
May 24, 1:28 AM CDTSpecial Weather StatementTSAWashington32 min
May 24, 1:37 AM CDTSpecial Weather StatementTSARogers, Tulsa38 min
May 24, 1:39 AM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers51 min
May 24, 1:41 AM CDTSevere Thunderstorm WarningTSACraig, Ottawa49 min
May 24, 1:49 AM CDTSevere Thunderstorm WarningTSANowata, Washington41 min
May 24, 2:04 AM CDTSpecial Weather StatementTSAWashington26 min
May 24, 3:37 AM CDTSpecial Weather StatementTSAHaskell38 min
May 24, 3:59 AM CDTSevere Thunderstorm WarningTSACreek46 min
May 24, 4:10 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee50 min
May 24, 4:29 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee46 min
May 24, 4:31 AM CDTSpecial Weather StatementTSAOsage44 min
May 24, 4:39 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee51 min
May 24, 4:42 AM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee48 min
May 24, 4:43 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee47 min
May 24, 5:03 AM CDTSevere Thunderstorm WarningTSAOsage, Tulsa42 min
May 24, 5:13 AM CDTSevere Thunderstorm WarningTSACraig, Nowata, Osage, Pawnee, Rogers, Tulsa and 1 more47 min
May 24, 5:22 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Osage, Pawnee, Tulsa53 min
May 24, 5:33 AM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner42 min
May 24, 5:46 AM CDTSpecial Weather StatementTSAMcIntosh29 min
May 24, 5:53 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACherokee, Craig, Delaware, Mayes, Muskogee, Nowata and 5 more52 min
May 24, 5:58 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Muskogee, Okfuskee, Okmulgee, Osage, Pawnee and 2 more62 min
May 24, 6:11 AM CDTAreal Flood AdvisoryTSACraig, Nowata, Osage, Ottawa, Washington3 hr
May 24, 6:15 AM CDTSpecial Weather StatementTSAPittsburg30 min
May 24, 6:22 AM CDTSpecial Weather StatementTSACraig, Ottawa38 min
May 24, 6:29 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 4 more46 min
May 24, 6:35 AM CDTSevere Thunderstorm WarningTSACreek, McIntosh, Okfuskee, Okmulgee, Pittsburg40 min
May 24, 6:58 AM CDTAreal Flood AdvisoryTSACreek, McIntosh, Okfuskee, Okmulgee3 hr
May 24, 7:14 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 5 more61 min
May 24, 7:39 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah51 min
May 24, 7:51 AM CDTFlash Flood WarningTSAMcIntosh, Okfuskee, Okmulgee4 hr
May 24, 8:02 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg43 min
May 24, 8:08 AM CDTAreal Flood AdvisoryTSALatimer, McIntosh, Okfuskee, Pittsburg3 hr
May 24, 8:14 AM CDTSevere Thunderstorm WarningTSAPittsburg, Pushmataha34 min
May 24, 8:19 AM CDTSevere Thunderstorm Warning Considerable damage threatTSALatimer, Pittsburg, Pushmataha41 min
May 24, 8:21 AM CDTFlash Flood WarningTSAPittsburg6 hr
May 24, 8:38 AM CDTSevere Thunderstorm Warning Considerable damage threatTSALatimer, LeFlore, Pushmataha52 min
May 24, 8:40 AM CDTSpecial Weather StatementTSAPushmataha50 min
May 24, 8:48 AM CDTSpecial Weather StatementTSAPittsburg27 min
May 24, 8:57 AM CDTFlash Flood WarningTSAHaskell, Latimer5 hr
May 24, 9:00 AM CDTSpecial Weather StatementTSAPittsburg30 min
May 24, 9:22 AM CDTRiver Flood WarningTSAAdair, Delaware53 hr
May 24, 9:22 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware53 hr
May 24, 9:22 AM CDTRiver Flood WarningTSACherokee3 days
May 24, 9:25 AM CDTRiver Flood WarningTSAOttawa4 days
May 24, 9:25 AM CDTRiver Flood WarningTSAOkmulgee3 days
May 24, 9:26 AM CDTRiver Flood AdvisoryTSACherokee, Delaware42 hr
May 24, 9:26 AM CDTSevere Thunderstorm WarningTSALeFlore22 min
May 24, 10:20 AM CDTSpecial Weather StatementTSAChoctaw40 min
May 24, 10:21 AM CDTSpecial Weather StatementTSAPushmataha39 min
May 24, 10:53 AM CDTSpecial Weather StatementTSAChoctaw52 min
May 24, 12:09 PM CDTSpecial Weather StatementTSAHaskell36 min
May 24, 1:15 PM CDTSpecial Weather StatementTSALatimer45 min
May 24, 1:34 PM CDTSevere Thunderstorm WarningTSALatimer, Pushmataha31 min
May 24, 1:41 PM CDTSpecial Weather StatementTSALeFlore34 min

Nearby

Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.